# SDR USAA950751

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 6607P98D
- Condition: Faulty
- Location: Nr 1 Hyd Syst
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 446 - ON TAKEOFF, CREW RECEIVED AN ALERT MESSAGE OF A NR 1 HYDRAULIC SYSTEM FAILURES.  CAPTAIN DECLARED AN EMERGENCY AND LANDED IN CLT.  MAINTENANCE FOUND THE NR 1 ENGINE, NR 1 HYDRAULIC PRESSURE SWITCH CONTACTS FAULTY AND RPLACED THE SWITCH.  OPERATIONS CHECKED GOOD.  (W)
